Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

5 Publications


2023 | Journal Article | LibreCat-ID: 51351
E. Steffen and I. H. Wolf, “Bounds for the chromatic index of signed multigraphs,” Discrete Applied Mathematics, vol. 337, pp. 185–189, 2023, doi: 10.1016/j.dam.2023.05.008.
LibreCat | DOI
 

2022 | Journal Article | LibreCat-ID: 33950
C. Cappello and E. Steffen, “Frustration-critical signed graphs,” Discrete Applied Mathematics, vol. 322, pp. 183–193, 2022, doi: 10.1016/j.dam.2022.08.010.
LibreCat | DOI | arXiv
 

2015 | Journal Article | LibreCat-ID: 17658
R. Bar-Yehuda, G. Polevoy, and D. Rawitz, “Bandwidth allocation in cellular networks with multiple interferences,” Discrete Applied Mathematics , vol. 194, pp. 23–36, 2015.
LibreCat | DOI
 

2006 | Journal Article | LibreCat-ID: 23881
U. Faigle and G. Frahling, “A combinatorial algorithm for weighted stable sets in bipartite graphs,” Discrete Applied Mathematics, pp. 1380–1391, 2006.
LibreCat | DOI
 

1999 | Journal Article | LibreCat-ID: 19815
H. Kleine Büning and T. Lettmann, “Resolution remains hard under equivalence,” Discrete Applied Mathematics, pp. 139–148, 1999.
LibreCat | DOI
 

Filters and Search Terms

issn=0166-218X

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed